# SDR 2008UALA02799

- Difficulty date: May 15, 2008
- Submitted: May 16, 2008
- Operation: Air carrier
- Aircraft: N927UA
- Make and model: Boeing 737522
- Aircraft serial: 26649
- Aircraft time: 44,621 hours, 32,086 cycles
- Engine: Ge CFM56*
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flapo
- Component: Flap
- Component part number: 6546435343A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OTBD FLAP INBD EDGE DELAMINATED 4 INCH BY 7 INCH.  MOISTURE IS PRESENT.  REPLACED LT OUTBOARD AFT FLAP AND OPS CHECKED REF MM 27-51-39-401.  ACFT OK FOR SERVICE.
